# SDR SWAA020483

- Difficulty date: February 28, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Aircraft time: 64,128 hours, 69,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 940, LT SIDE.  REPAIRED SKIN PER SRM.
